# SDR ABXA030218

- Difficulty date: July 16, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- Engine: Pwa JT3D*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR UPPER FORWARD CORNER HAD A CRACK IN OUTER SKIN. CUT OUT CRACKED AREA, FABRICATED DOUBLER, TRIPLER, FILLER, AND INSTALLED EACH IAW SRM 53-2-0, 51-1-8, 51-1-21, 51-1-20D, 51-3-0 AND 51-1-14.
